# SDR CA101203003

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 20,363 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: A1029E
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SB 53-A-JA870510 INSP OF NLG RETRACTION JACK UPPER MOUNTING FITTING SECURING BOLTS ONE OF THE UPPER BOLTS WAS FOUND BROKEN. THE BOLT WAS REPLACED WITH A NEW UNIT.
